# SDR UALA2011042702049

- Difficulty date: April 27, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N836UA
- Make and model: Airbus A319-131
- Aircraft serial: 1460
- Aircraft time: 35,669 hours, 14,441 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Carrier Assy
- Condition: Out Of Tolerance
- Location: Overwing Slide
- Component: Slide
- Component part number: D31865110
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING SLIDE CARRIER CRACKED IN AREA 2 AFT SIDE.  CRACK MEASURES 6 AND 5-8 INCH VERTICALLY ALONG AFT SIDE IN AREA 2.  OK TO CONTINUE IN SERVICE TILL NEXT *A* CHECK.  MAX ALLOWABLE LENGTH 7 INCHES.  REF MAINT TIP MT 25-018 AND AMM25-62-42.  REPLACED RT OVERWING SLIDE IAW AMM.
